# SDR AALA202301250705

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT WET AREA FLOOR BEAM T CHORD CORRODED. CORROSION LOCATED AT STA 947.5 AND BETWEEN LEFT BUTT LINE 13 TO RIGHT BUTT LINE 13. REMOVED AND REPLACED 2 T CHORDS (AALA202301243862), (AALA202301250705) 2 ANGLES (AALA202301252345), (AALA202301253141) 3 FILLERS (AALA202301250986), (AALA202301256379), (AALA202301255179) AND 2 STRAPS (AALA202301252626), (AALA202301259869).
